# SDR UALA2013030801395

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,368 hours, 23,049 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 68
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AUTOPILOT FAILED,  NO LAND 3 DISPLAYED LEFT RIGHT AUTOPILOT.  REPLACED CENTER FCC PER AMM, TESTED IAW FIG 117 PER AMM.  AIRCRAFT MAINTAIN CAT III STATUS.
